RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 5, Pages 631–640 (Mi izv3991)  

This article is cited in 10 scientific papers (total in 10 papers)

Best approximations to a class of analytic functions

K. I. Babenko


Full text: PDF file (613 kB)

Bibliographic databases:
Received: 12.12.1957

Citation: K. I. Babenko, “Best approximations to a class of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 631–640

Citation in format AMSBIB
\Bibitem{Bab58}
\by K.~I.~Babenko
\paper Best approximations to a~class of analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 5
\pages 631--640
\mathnet{http://mi.mathnet.ru/izv3991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123726}
\zmath{https://zbmath.org/?q=an:0087.07105}


Linking options:
  • http://mi.mathnet.ru/eng/izv3991
  • http://mi.mathnet.ru/eng/izv/v22/i5/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Temlyakov, “On the question of the asymptotic behavior of best approximations of continuous functions”, Math. USSR-Sb., 38:3 (1981), 365–380  mathnet  crossref  mathscinet  zmath  isi
    2. V. M. Tikhomirov, “A. N. Kolmogorov and approximation theory”, Russian Math. Surveys, 44:1 (1989), 101–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. B. Vakarchuk, “Best linear methods of approximation and widths of classes of analytic functions in a disk”, Math. Notes, 57:1 (1995), 21–27  mathnet  crossref  mathscinet  zmath  isi
    4. S. B. Vakarchuk, “Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods”, Math. Notes, 72:5 (2002), 615–619  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. R. R. Akopian, “Kolmogorov's inequality for functions analytic in a half-plane”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S1–S8  mathnet  mathscinet  zmath  elib
    6. V. V. Savchuk, “Approximation of Functions of Dirichlet Class by Fejér Means”, Math. Notes, 81:5 (2007), 665–670  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sb. Math., 201:8 (2010), 1091–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. R. R. Akopyan, “Priblizhenie klassa Khardi–Soboleva analiticheskikh v poluploskosti funktsii tselymi funktsiyami eksponentsialnogo tipa”, Tr. IMM UrO RAN, 16, no. 4, 2010, 18–30  mathnet  elib
    9. Kushpel A., Stabile R.L.B., Tozoni S.A., “Estimates For N-Widths of Sets of Smooth Functions on the Torus T-D”, J. Approx. Theory, 183 (2014), 45–71  crossref  isi
    10. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Siberian Math. J., 57:2 (2016), 369–376  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:323
    Full text:170
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019